Show simple item record

contributor authorMohammad Sal Moslehian
date accessioned2020-03-10T14:22:13Z
date available2020-03-10T14:22:13Z
date issued2007
identifier other3OTUbNxAmRbNQTRZjkrV5kOpG4a5y32ghaJnfh8qx5koxxPXJ6.pdf
identifier urihttps://libsearch.um.ac.ir:443/fum/handle/fum/183527?show=full
formatgeneral
languageEnglish
publisherSpringer
titleApproximate n Cn *-ternary ring homomorphisms
typeJournal Paper
contenttypeFulltext
contenttypeFulltext
identifier padid1173315
identifier doi10.1007/s00574-007-0064-z
journal titleBulletin of the Brazilian Mathematical Society
coverageAcademic
pages611-622
journal volume38
journal issue4
filesize160538
citations2


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record